I took Lexapro for only week then stopped. During that week my sex drive and ability to climax?
- 31 Jan 2010 by Anonymous
- 1 Feb 2010
stopped. Can Lexapro permanently damage your libido and ability to achieve full strength erections even if you used it for only one week? My sex drive and erections were fine prior to this. I would appreciate any insights or answers to this matter.
Added 31 Jan 2010:
Sorry, let me clarify, I took it for only ONE week(actually about 8 days) then stopped completely about 2.5 weeks ago with no apparent side effects. The sex drive and performance has only increased mildly so I am wondering if it's the Lexapro still in my system or if it's related to the anxiety disorder(which I still feel mildly but nowhere near as bad as before). Thanks again
As far as I know the loss of sex drive and libido are reversible once you stop taking the medicine (Lexapro).
I've been taking lexapro for over a year and haven't had any of those problems but I'm pretty sure those side effects go away over time. It shouldn't take you long especially since you haven't taken lexapro for any length of time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2012 • 2 answers
Posted 19 Feb 2015 • 1 answer
Posted 23 Apr 2015 • 3 answers
Posted 14 May 2015 • 2 answers
Posted 5 Mar 2016 • 2 answers